Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

High blood sugar. Taking Losar 25 mg, Nebistar 2.5 mg, Amaril 1 mg, Statix 10 mg. Side effects?

I am taking losar 25 along with nebistar 2.5mg and in the afternoon 1mg amaril and statix 10 for over 3 to 4 years now. so far it is keeping me going fine. i am 76 years old. my blood parameters are all within limits. but my blood sugar shoots up checked after 1hr-45 minutes of breakfast. any side effects on prolong use? s.m.bogra
Asked On : Mon, 8 Apr 2013
Answers:  2 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
You are Diabetic and Hypertensive and taking treatment regularly which is good.
You are also taking Statix for cholesterol, your BP and cholesterol are controlled this is good but as you are taking Amaryl which is antidiabetic drug belongs to sulphonylurea group after prolonged use and due to progression of disease adjustment in dose is required.
You should visit your Physician with measurement of FBS,PPBS and HbA1c so that adjustment in dose or some other drug like Metformin may be added to control your blood sugar level.
You also need to take care of you diet and regular physical activity if possible may be walking for 30 minutes daily.
Please take care
Good Luck
Answered: Mon, 8 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

If the rise in sugar is only after food, you may benefit by addition of drug like alpha glucosidase inhibitor - example voglibose or acarbose...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor